# SDR 96ZZZX5654

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N555WA
- Make and model: Cessna 441
- Aircraft serial: 4410219
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Canted Rib
- Part number: 57222061
- Condition: Cracked
- Location: Rt Wing Top Cap
- Part time: 8,283 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION FOUND BOTH RT AND LT WING CANTED RIB TOP CAP CRACKED.  CRACK STARTS AT AFT SIDE OF FWD WING SPAR AND RUNS AFT PARALLEL TO THE BEND RADIUS.  STOP-DRILLED ENDS OF CRACKS PER CESSNA INSTRUCTIONS.
